Skip to Content

Ethinyl Estradiol/Norethindrone - Doctor had me taking BC for 63 days to help heavy bleeding?

Responses (3)

Marvell 18 Feb 2013

Yes, that is acceptable. This way you won't get a period.

Deb4243 20 Feb 2013

Yes I knew that was why he had me do that in so of doing this the first 63 days of doing this my period was light now on my next set I took my first birth control which is necon,I went to pharmacy to get my second refill and they change generics from necon to dasetta within a couple days of taking the dasetta I got my period again and have had it for 2 weeks and still have it. I am 49 years old if this helps to the answer. Thanks.

Marvell 18 Feb 2013

Yes, that is acceptable. This way you won't get a period.

Deb4243 18 Feb 2013

Yes I knew that was why he had me do that in so of doing this the first 63 days of doing this my period was light now on my next set I took my first birth control which is necon,I went to pharmacy to get my second refill and they change generics from necon to dasetta within a couple days of taking the dasetta I got my period again and have had it for 2 weeks and still have it. I am 49 years old if this helps to the answer. Thanks.

Marvell 21 Feb 2013

I have no idea why our comments were repeated twice ... anyway, sometimes when you start a new birth control (even if it is a generic version of one you were taking) you may experience irregular cycles for up to 3 months while the hormones regulate. If irregular bleeding continues after three months then please see your doctor.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions